My first symptom started with random tingling in hands on a Sunday afternoon. The next morning I woke up with a chest rash and little bumps on one of my fingers, (next to pinky on right hand). The tingling still continued. i went to the doctor and was told I was probably having an allergic reaction and was told to take some benedryl which i did an hour later. The benedryl made me pass out in class. The next morning the rash was still there, and so was the tingling and so I went to the hospital hoping to get better answers. The doctor prescribed me a medication with steroids to induce my inflammation. Things only got worse. I started to experience cramping in my wrists, calves, hands, feet and chest and also extreme dehydration at points. i was back at the hospital and was told they were odd symptoms. i had blood work done and everything was normal in my blood but i am still waiting for results on celiac and thyroid. I suffered from a crazy chest pain attack on the left side of my chest and thought there must be something wrong with my circulation. The attack was so bad I was forced to head back to the emergency room. I was hooked up to a heart monitor and had chest x-rays and was told everything was normal. of course i wasn't convinced, i knew there was something wrong. the following night i had another chest pain attack for about 45 minutes. this time it had moved to the middle of my chest. i was in so much pain but decided to wait this one out. I was not able to sleep that night as my dehydration kept me up drinking water all night. Last night i woke up and my right leg was completely asleep. I was not laying on it at all, and this is not the first time it had happened since my symptoms started coming up. my right arm had also randomly been falling asleep while i was awake and moving. i'm not sure what all this could mean. any ideas?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?